MAUDE Adverse Event Report: NATUS MEDICAL INCORPORATED (CAMINO) OLM INTRACRANIAL PRESSURE MONITORING KIT; INTRACRANIAL PRESSURE MONITORING DEVICE

NATUS MEDICAL INCORPORATED (CAMINO) OLM INTRACRANIAL PRESSURE MONITORING KIT; INTRACRANIAL PRESSURE MONITORING DEVICE
Model Number 110-4B
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/25/2018
Type of Reportable Event Malfunction
Event or Problem Description
The following was reported by a user facility in (b)(4): "loss of the pressure signal introduction of the catheter in the trepan.Changed the catheter.Clinical consequences found? nothing to report." no additional information provided.

Brand Name
(CAMINO) OLM INTRACRANIAL PRESSURE MONITORING KIT
Common Device Name
INTRACRANIAL PRESSURE MONITORING DEVICE
Manufacturer (Section D)
NATUS MEDICAL INCORPORATED
5955 pacific center blvd.
san diego CA 92121
MDR Report Key7744743
Report Number2023988-2018-00042
Device Sequence Number1280927
Product Code GWM
UDI-Device Identifier10381780023623
UDI-Public10381780023623
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K102875
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Pharmacist
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number110-4B
Device Catalogue Number1104B
Device Lot Number357877-C11
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2018
Initial Report FDA Received Date08/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;